# SDR SWIA202054768

- Difficulty date: November 2, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5241 · Galley Doors
- Part: Striker
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER SILL STRIKER IS CORRODED, MARKED.  C-CHECK RO 12/26/2020.  REPLACED GALLEY SERVICE DOOR LOWER SILL STRIKER, REF DRAWING AND CRJ900 SRM.  LEAK CHECK GOOD.  SEE CONTINUE CARD FOR DETAILS.
